# SDR SWIA200717888

- Difficulty date: January 15, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 8,294 hours, 7,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LBL 9 OUTBD 280 CLIP CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED CLIP AT STA 280 LBL9 O/R PER CRJ200 SRM 51-42-21 PG 17, 18 FIG 10.
